# SDR USAA051405

- Difficulty date: November 15, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- Aircraft time: 53,418 hours, 53,418 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545871114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR BOTTOM HINGE CUTOUT SKIN CRACKED.  FABRICATED DOUBLER & FILLER PER SRM 52-00-01, 52-10-01.  DEFECT SIZE: .250 INCH.
